RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2002, Volume 72, Issue 6, Pages 918–923 (Mi mz477)  

Calculation of the Distance between Two Random Sets

A. V. Uglanov

P. G. Demidov Yaroslavl State University

Abstract: Two independent random sets are formed by finite systems of independent random variables uniformly distributed on the unit circle. A formula for the distribution of the distance between the sets is derived.

DOI: https://doi.org/10.4213/mzm477

Full text: PDF file (165 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2002, 72:6, 841–846

Bibliographic databases:

UDC: 519.2
Received: 21.11.2000

Citation: A. V. Uglanov, “Calculation of the Distance between Two Random Sets”, Mat. Zametki, 72:6 (2002), 918–923; Math. Notes, 72:6 (2002), 841–846

Citation in format AMSBIB
\Bibitem{Ugl02}
\by A.~V.~Uglanov
\paper Calculation of the Distance between Two Random Sets
\jour Mat. Zametki
\yr 2002
\vol 72
\issue 6
\pages 918--923
\mathnet{http://mi.mathnet.ru/mz477}
\crossref{https://doi.org/10.4213/mzm477}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1964149}
\zmath{https://zbmath.org/?q=an:1025.60005}
\transl
\jour Math. Notes
\yr 2002
\vol 72
\issue 6
\pages 841--846
\crossref{https://doi.org/10.1023/A:1021446130926}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000180090200028}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0141625259}


Linking options:
  • http://mi.mathnet.ru/eng/mz477
  • https://doi.org/10.4213/mzm477
  • http://mi.mathnet.ru/eng/mz/v72/i6/p918

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:334
    Full text:99
    References:28
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019